CaltechAUTHORS
  A Caltech Library Service

Far-field radiation patterns of Y and T shaped arrays with Chebyshev loading

Gabriel, A. K. and Elachi, Charles (1982) Far-field radiation patterns of Y and T shaped arrays with Chebyshev loading. IEEE Transactions on Antennas and Propagation, 30 (4). pp. 751-753. ISSN 0018-926X. http://resolver.caltech.edu/CaltechAUTHORS:20190306-140436945

[img] PDF - Published Version
See Usage Policy.

256Kb

Use this Persistent URL to link to this item: http://resolver.caltech.edu/CaltechAUTHORS:20190306-140436945

Abstract

The far-field radiation patterns for Chebyshev loaded Y and T shaped array antennas are presented for a number of cases. These include full and half-length loaded array arms.


Item Type:Article
Related URLs:
URLURL TypeDescription
https://doi.org/10.1109/TAP.1982.1142882DOIArticle
Additional Information:© 1982 IEEE. Manuscript received January 29, 1981; revised June 24, 1981.
Record Number:CaltechAUTHORS:20190306-140436945
Persistent URL:http://resolver.caltech.edu/CaltechAUTHORS:20190306-140436945
Official Citation:A. Gabriel and C. Elachi, "Far-field radiation patterns of Y and T shaped arrays with Chebyshev loading," in IEEE Transactions on Antennas and Propagation, vol. 30, no. 4, pp. 751-753, July 1982. doi: 10.1109/TAP.1982.1142882
Usage Policy:No commercial reproduction, distribution, display or performance rights in this work are provided.
ID Code:93604
Collection:CaltechAUTHORS
Deposited By: Tony Diaz
Deposited On:06 Mar 2019 22:44
Last Modified:06 Mar 2019 22:44

Repository Staff Only: item control page